# SDR P2EA00094

- Difficulty date: March 15, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND R-1 DOOR FRAME INTERCOSTAL AT BS 332 STRINGER 11 CRACKED, LENGTH .500 INCH.  REPAIRED R-1 DOOR INTERCOSTAL AT BS 332, STRINGER 11 WITH DOUBLER PER SRM 51-40-3 FIG 1 WORK ACCOMPLISHED ON NON-ROUTINE NR 137.  (M)
